TitleTwofold integral and multi-step choquet integral
Publication TypeJournal Article
Year of Publication2004
AuthorsNarukawa Y, Torra V
JournalKybernetika
Volume40
Number1
Pagination39-50
Abstract

In this work we study some properties of the twofold and, in particular, its relation with the 2-step Choquet integral. First, we prove that the Sugeno integral can be represented as a 2-step Choquet integral. Then we turn into the twofold integrall studying some of its properties, establishing relationships between this integral and the Choquet and Sugeno ones and proving that it can be represented in terms of 2-step Choquet integral.